# SDR UALA2012092105360

- Difficulty date: September 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 38,994 hours, 16,672 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGE ON LEFT MAIN LANDING GEAR DOOR.  DAMAGE MEASURES L=.5IN X W=.375IN X D=.048IN. PER SRM 52-81-14 FIGS 103-105-107.  DAMAGE WITHIN ALLOWABLE LIMITS.  PERFORMED TEMPORARY REPAIR PER SRM 51-77 -12 PARAGRAPH 2A.  REPAIRED LEFT MAIN LANDING DOOR SKIN REF SRM 52-81-14 CONFIG 3.
